Aggrenox - the combined antiplatelet agent. There are two active ingredients - acetilsalicylic acid and dipiridamol. Action of such combination is caused by different biochemical mechanisms. Aggrenox is prescribed for secondary prevention of ischemic stroke which proceeds as thrombosis. Medicine is also effective for prevention of transitory ischaemic attack.
Active Ingredient: aggrenox
Availability: In Stock (95 packages)
Aggrenox Caps, 25/200mg
Aggrenox Caps (Aggrenox)
What is Aggrenox?
Aggrenox contains a combination of aspirin and dipyridamole. Aspirin belongs to a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation. Dipyridamole keeps platelets in your blood from sticking together to form clots.
Aggrenox is used to reduce the risk of stroke in people who have had blood clots or a "mini-stroke" (also called a transient ischemic attack or TIA).
Aggrenox is supplied as a capsule containing 200mg dipyridamole in extended-release pellets and a round white tablet incorporating immediate-release aspirin 25mg.
You should not use Aggrenox if you have asthma and also have polyps in your nose, or if you are allergic to aspirin or an NSAID (nonsteroidal anti-inflammatory drug).
Aggrenox can increase your risk of bleeding, which can be severe or life-threatening. Call your doctor or seek emergency medical attention if you have bleeding that will not stop, if you have black or bloody stools, or if you cough up blood or vomit that looks like coffee grounds.
Do not use any other over-the-counter pain medication without first asking your doctor or pharmacist. Aspirin, salicylates, and NSAIDs (non-steroidal anti-inflammatory drugs) are contained in many medicines available over the counter. If you take certain products together you may accidentally take too much of a certain type of drug. Read the label of any other medicine you are using to see if it contains aspirin, ibuprofen, naproxen, ketoprofen, magnesium and/or choline salicylate. Aspirin should not be given to a child or teenager who has a fever, especially if the child also has flu symptoms or chicken pox. Aspirin can cause a serious and sometimes fatal condition called Reye's syndrome in children.
Avoid drinking alcohol while you are taking Aggrenox. Alcohol may increase your risk of stomach bleeding. If you drink more than three alcoholic beverages per day, do not take Aggrenox without your doctor's advice.
Before taking this medicine
You should not use Aggrenox if you are allergic to aspirin or dipyridamole, or if you have ever had:
asthma in combination with polyps in your nose; or
if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID (non-steroidal anti-inflammatory drug).
Do not give this medicine to a child or teenager with a fever, flu symptoms, or chicken pox. Aspirin can cause Reye's syndrome, a serious and sometimes fatal condition in children.
To make sure Aggrenox is safe for you, tell your doctor if you have:
a stomach ulcer or bleeding;
Taking aspirin during late pregnancy may cause bleeding in the mother or the baby during delivery. Tell your doctor if you are pregnant or plan to become pregnant.
It may not be safe to breast-feed while using this medicine. Ask your doctor about any risk.
How should I take Aggrenox?
Take Aggrenox exactly as it was prescribed for you. Follow all directions on your prescription label and read all medication guides or instruction sheets. Your doctor may occasionally change your dose.
You may take Aggrenox with or without food.
Do not chew, break, or open an extended-release capsule. Swallow the capsule whole.
Aggrenox may cause headaches when you first start taking it. Call your doctor at if these headaches are severe.
This medicine can make it easier for you to bleed, even from a minor injury such as a fall or a bump on the head. Contact your doctor or seek emergency medical attention if you fall or hit your head, or have any bleeding that will not stop.
If you need surgery or dental work, tell the surgeon or dentist ahead of time that you are using Aggrenox. You may need to stop for a short time to prevent excessive bleeding.
Do not stop taking Aggrenox unless your doctor tells you to.
Store this medicine in its original container at room temperature, away from moisture and heat.
Taking the combination of aspirin and dipyridamole is not equivalent to taking each of the medications separately. Take only the medication your doctor has prescribed.
What happens if I miss a dose?
Take the medicine as soon as you can, but skip the missed dose if it is almost time for your next dose. Do not take two doses at one time.
What happens if I overdose?
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Overdose symptoms may include warmth or tingly feeling, sweating, restlessness, dizziness, weakness, fast heartbeats, or ringing in your ears.
What should I avoid while taking Aggrenox?
Drinking alcohol while taking this medicine can increase your risk of bleeding.
Ask a doctor or pharmacist before using other medicines for pain, fever, swelling, or cold/flu symptoms. They may contain ingredients similar to aspirin (such as magnesium salicylate, ibuprofen, ketoprofen, or naproxen).
Aggrenox side effects
Get emergency medical help if you have signs of an allergic reaction to Aggrenox: hives; difficult breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have:
new or worsening chest pain;
a light-headed feeling, like you might pass out;
hearing problems, ringing in your ears;
liver problems - upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
signs of stomach bleeding - stomach pain, severe heartburn, bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds; or
signs of bleeding in the brain - confusion, memory problems, severe headache, fainting.
Common Aggrenox side effects may include:
heartburn, upset stomach;
nausea, stomach pain; or
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
What other drugs will affect Aggrenox?
Tell your doctor about all your other medicines, especially:
heart or blood pressure medication, including a diuretic or "water pill";
medicine to treat Alzheimer's disease;
medicines used to treat or prevent blood clots, such as anagrelide, heparin, or warfarin (Coumadin, Jantoven);
oral diabetes medicine;
seizure medication; or
a NSAID - aspirin, ibuprofen (Advil, Motrin), naproxen (Aleve), celecoxib, diclofenac, indomethacin, meloxicam, and others.
This list is not complete. Other drugs may interact with aspirin and dipyridamole, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed here.
Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Aggrenox only for the indication prescribed.
This is how your parcel will look like, the images are photographs of real shipments.
It has the size of a normal protected envelope and it does not disclose its contents.